# SDR SWAA2014050727778

- Difficulty date: April 17, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 35,021 hours, 23,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 9923630
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE LT AFT UPPER VENT COVER LOUVER CLIP CRACKED.  R & R COVER ASSEMBLY IAW SRM & DWG.
